KOPS - The Institutional Repository of the University of Konstanz

The bifurcation analysis of the MHD Rankine–Hugoniot equations for a perfect gas

The bifurcation analysis of the MHD Rankine–Hugoniot equations for a perfect gas

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

FREISTÜHLER, Heinrich, Christian ROHDE, 2003. The bifurcation analysis of the MHD Rankine–Hugoniot equations for a perfect gas. In: Physica D : Nonlinear Phenomena. 185(2), pp. 78-96. ISSN 0167-2789. eISSN 1872-8022. Available under: doi: 10.1016/S0167-2789(03)00206-9

@article{Freistuhler2003-11bifur-40833, title={The bifurcation analysis of the MHD Rankine–Hugoniot equations for a perfect gas}, year={2003}, doi={10.1016/S0167-2789(03)00206-9}, number={2}, volume={185}, issn={0167-2789}, journal={Physica D : Nonlinear Phenomena}, pages={78--96}, author={Freistühler, Heinrich and Rohde, Christian} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/40833"> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Rohde, Christian</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:language>eng</dc:language> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-12-05T10:08:19Z</dcterms:available> <dcterms:title>The bifurcation analysis of the MHD Rankine–Hugoniot equations for a perfect gas</dcterms:title> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/40833"/> <dcterms:issued>2003-11</dcterms:issued> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-12-05T10:08:19Z</dc:date> <dc:creator>Freistühler, Heinrich</dc:creator> <dc:creator>Rohde, Christian</dc:creator> <dc:contributor>Freistühler, Heinrich</dc:contributor> <dcterms:abstract xml:lang="eng">This article provides a complete bifurcation analysis of the Rankine–Hugoniot equations for compressible magnetohydrodynamics (MHD) in the case of a perfect gas. Particular scaling properties of the perfect-gas equation of state are used to reduce the number of bifurcation parameters. The smaller number, together with a novel choice, of these parameters results in a detailed picture of the global situation which is distinctly sharper than the one implied by previous literature. The description includes statements about the location, topology, and dimensions of various regimes corresponding to different combinations of possible shock waves of given type, in dependence of the adiabatic exponent of the gas. The analysis is also a prerequisite for new results on the existence and bifurcation of viscous profiles for intermediate MHD shock waves that are presented in a separate paper.</dcterms:abstract> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account